Social Anxiety Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
12 Posts
Discussion Starter · #1 ·
So I've gotten my taper on Klonopin down to .075mg twice a day down from .5mg which despite the short time has been brutal. I've had basically everything symptom from numb arms to chest pain to depersonalization to dizziness etc. Not fun.

Anyway, I noticed tonight just sitting here that I'm having a real hard time breathing. Kinda happened out of nowhere. It wasn't like I was having a panic attack from withdrawal and started having a tough time, but rather noticed my breathing was getting tough. The lower part of my throat like right below my neck got super cold and it's almost like a sick feeling except I just basically am struggling for air at times. But, like all my other symptoms, they are at the worst later in the day when I'm coming down from my morning pill and not ready to take my night pill.. I'm just wondering if anyone else has had these symptoms but in particular the shortness of breath...thinking about calling the doc for a heart checkup to make sure my ticker is alright.

Thanks for reading
 

·
Registered
Joined
·
14,599 Posts
So I've gotten my taper on Klonopin down to .075mg twice a day down from .5mg which despite the short time has been brutal. I've had basically everything symptom from numb arms to chest pain to depersonalization to dizziness etc. Not fun.

Anyway, I noticed tonight just sitting here that I'm having a real hard time breathing. Kinda happened out of nowhere. It wasn't like I was having a panic attack from withdrawal and started having a tough time, but rather noticed my breathing was getting tough. The lower part of my throat like right below my neck got super cold and it's almost like a sick feeling except I just basically am struggling for air at times. But, like all my other symptoms, they are at the worst later in the day when I'm coming down from my morning pill and not ready to take my night pill.. I'm just wondering if anyone else has had these symptoms but in particular the shortness of breath...thinking about calling the doc for a heart checkup to make sure my ticker is alright.

Thanks for reading
I am not sure I understand what your levels are? Down to .75 twice a day from .50? Did you mean that the other way around?

In any case, yes, that is very much a sign of WD symptoms. How fast did you taper down from that level because it's really unsafe to do a rapid taper. What are you taking and how long have you been on it?
 

·
Registered
Joined
·
12 Posts
Discussion Starter · #3 ·
I took .5mg twice a day for three weeks tapered .125mg every week I'm down to ROUGHLY (hard to cut pills exact) .075mg twice a day not .75mg. Today I upped it back to .125mg twice and it was a little better so I just don't think I'm ready to lower yet. But I will say the shortness of breath and the dizziness is pretty scary and my DP is at an all time worst
 

·
Banned
Joined
·
4,394 Posts
Your symptoms are anxiety. Psychological symptoms. They are real and medical/physical but anxiety nonetheless. Nothing that;ll ill you.
 

·
Registered
Joined
·
14,599 Posts
I took .5mg twice a day for three weeks tapered .125mg every week I'm down to ROUGHLY (hard to cut pills exact) .075mg twice a day not .75mg. Today I upped it back to .125mg twice and it was a little better so I just don't think I'm ready to lower yet. But I will say the shortness of breath and the dizziness is pretty scary and my DP is at an all time worst
You might want to slow your pace and just hold for a week or two. Your body and brain need time to adjust. Rushing tapering only leads to defeat, trust me I know this from multiple failures. I am going super slow this time and doing pretty good (it's hell no matter what but slow and small cuts are more manageable and less likely to lead to updosing).

What you describe is classic WD symptoms and they are horrible. Been there. I have had bad DP and heart racing, anxiety attacks. You might want to try cutting every other week. And I would strongly advise you to get a scale to make sure you dosing is more accurate, best money I have ever spent. I also have moved from a twice a day dose of kpins to a 3 x a day dose and it seems to be easier for me that way.

You have to find the road that works for you but the most important thing to do is go slow and listen to your body. Good luck and know that you aren't alone in this. Stay strong! :) :squeeze
 

·
Registered
Joined
·
14,599 Posts
PS and you would want to get a scale that is accurate to .001. You can get a good deal on one from Amazon that even comes with calibration weights to insure accuracy.
 
1 - 6 of 6 Posts
Top